Diphenhydramine 25 mg Capsules (Antihistamine)

Product No. #12001PA

Diphenhydramine temporarily relieves hay fever and other respiratory allergy symptoms, such as runny nose and itchy eyes. Individual packets contain two 25mg Diphenhydramine HCl capsules. Sold as package of 6 or box of 200 packets.

Read More

$1.16 - $19.40
Select Model:
Add to Wishlist
This product cannot be shipped outside the United States (except APO/FPO addresses).

Description

Description

Active Ingredient: Diphenhydramine HCl 25mg

Uses: Temporarily relieves these symptoms due to hay fever or other respiratory allergies:

  • Runny nose
  • Sneezing
  • Itching nose or throat
  • Itchy-watery eyes

Note: May cause drowsiness

Contents

Contents

Box of 200 packets (12001)
OR
Package of 6 packets (801499)

1 tablet per packet
Each tablet contains 25 mg Diphenhydramine HCl

Reviews

Reviews

There are no reviews yet. Be first to Write a Review (requires login).